# SDR SWIA202005190820

- Difficulty date: March 25, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT RBL9.00 HAS CORROSION FROM FS349.00 TO FS364.00. (MARKED) 20724691REMOVED CORROSION FROM SEAT TRACK AT RBL9.00 FROM FS349.00 TO FS364.00 . DAMAGE OVER MULTIPLE CROSS SECTIONS, OUT OF LIMITS. REMOVED AND INSTALLED NEW SEAT TRACK AT FS 364.00 TOFS 485.00 REF CRJ900 AMM , CRJ900 SRM.
